# SDR EIAA2008102200060

- Difficulty date: October 21, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 116,606 hours, 28,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 33651
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK EMERGENCY LIGHT INOP.  REMOVED AND REPLACED RIGHT UPPER EMERGENCY LIGHT ASSY, SYSTEM CHECKS NORMAL PER B747MM 33-51-00.
